# SDR UALA2012101205821

- Difficulty date: October 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,683 hours, 13,791 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LEAK.  DISCONNECTED THE NR 2 ENGINE FUEL LINE BETWEEN THE FUEL PUMP AND THE FUEL-OIL HEAT EXCHANGER DUE TO LEAK.  REPLACED FUEL LINE BETWEEN FUEL PUMP PAD AND FUEL OIL HEAT EXCHANGER AS PER MM.  ACCOMPLISHED LEAK CHECK AND REPAIRED LEAKING FUEL LINE.  LEAK CHECKS GOOD.  LINE ROUTED TO SFO ENG SHOP.  REPLACED FUEL LINE BETWEEN FUEL PUMP PAD AND FUEL OIL HEAT EXCHANGER.
